# SDR TSAA0852029

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 64,040 hours, 56,949 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 940, HNL-KOA:  AFTER TAKEOFF WITH PRESSURIZATION SYSTEM IN NORMAL AUTO MODE, THE CABIN PRESSURE CLIMBED.  WITH THE AIRCRAFT SWITCHED TO STANDBY, HAD SAME RESULTS.  OUTFLOW VALVE WAS FULLY CLOSED; SAME RESULTS.  RETURNED TO HNL, NO EMERGENCY DECLARED.  UNEVENTFUL LANDING.  SDR STATUS - OPEN
